# SDR SWAA2022050490497

- Difficulty date: April 1, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 176A3101U26
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED TERMINAL FITTING ASSEMBLY AT VERTICAL STABILIZER 2022-165305 / [01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED TERMINAL FITTING ASSEMBLY AT VERTICAL STABILIZER I.A.W B737-700 SRM 51-40-02 AND DWG 176A3001; SHEET 8; REV -. SEE INDIVIDUAL SING OFF BELOW.;[02] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED TERMINAL FITTING ASSEMBLY AT VERTICAL STABILIZER I.A.W B737-700 SRM 51-40-02 AND DWG 176A3001; SHEET 8; REV -. SEE INDIVIDUAL SING OFF BELOW. COMPLETED RII ITEM
